# SDR CALA2025062705982

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 78,051 hours, 29,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 1R SLIDE MATERIAL HANGING ON  FLOOR INSPECTED R1 DOOR ESCAPE SLIDE SYS,  RESECURED GIRT MATERIAL INTO SLIDE COVER. GIRT MATERIAL SHOWING WITHIN SERVICEABLE LIMITS REF AMM 25-66-01-400-803. OK TO CONTINUE SERVICE.
